# SDR CA140221016

- Difficulty date: October 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Fadec
- Part number: 4503069F
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ON GROUND AN ACFT WAS IN A CLEANING STA GETTING PREPARED FOR THE NEXT FLIGHTS (APU RUNNING), WHEN THE CLEANING AGENTS HEARD A HUGE BANG, SIMULTANEOUSLY THE APU DOORS SEPARATED AND FELL TO THE GROUND.  APU FIREWALL, TAIL SECTION AND DOOR DAMAGE FOUND.  2 SIMILAR CASES REPORTED BY THE AOM 8-400-375 & SB-84-49-0.  OPERATOR`S APU FADECS HAD BEEN ALREADY UPGRADED TO VERSION 3.0.  APU FADEC SERIAL NR 0220, SOFTWARE VERSION: 03.00.000 INVESTIGATION INTO APU CONCLUSIVE EVENT.
